MAUDE Adverse Event Report: COVIDIEN FOLY CATH 100 SLCON 3CC 8FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

COVIDIEN FOLY CATH 100 SLCON 3CC 8FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887603085
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tip of the catheter broke off and was not straight.No patient injury was reported.
 
Additional Manufacturer Narrative
Section e1: initial reporter address has been updated.The lot numbers were provided and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.No sample has been received for the evaluation.A picture was provided for the evaluation.Upon visual evaluation, it was not possible to confirm the reported issue.The root cause and corrective actions could not be identified at this time.If a sample is received in the future, the complaint will be reopened for the investigation.This complaint will be used for trending and tracking purpose.
 
Additional Manufacturer Narrative
The following sections have been updated: corrected data: section b3: date of event: (b)(6) 2020.Section b5: additional information received from the initial reporter stated that the issue was noticed at the time of insertion.The catheter tip was missing entirely and was never attached to the catheter.There was no patient injury reported.
 
Event or Problem Description
Additional information received from the initial reporter, stated that the issue was noticed at the time of insertion.The catheter tip was missing entirely and was never attached to the catheter.There was no patient injury reported.
 
Additional Manufacturer Narrative
The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Twenty-nine (29) new samples and one (1) used sample were returned for evaluation.All the samples were visually inspected and no damage at the balloon area was detected.One photo was provided by the costumer.After examining the photo, the reported issue could not be found.Based on the available information no root cause could be found related to the manufacturing/production process at this time.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
FOLY CATH 100 SLCON 3CC 8FR
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9814079
Report Number1282497-2020-08965
Device Sequence Number16845913
Product Code FCM
UDI-Device Identifier10884521016606
UDI-Public10884521016606
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8887603085
Device Catalogue Number8887603085
Device Lot Number9179187
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer02/25/2020
02/25/2020
02/25/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date03/17/2020
04/21/2020
09/15/2020
Patient Sequence Number1